Cold/Wind Chill, Bollinger
- When
- January 16, 3:00 AM CST to 8:00 AM CST
- Where
- Bollinger forecast zone
- Reported by
- AWOS
- Coordinates
- 37.322, -90.026 (the zone’s center; the record gives no point)
In most of southeast Missouri except the Mississippi River delta counties of Scott, New Madrid, and Mississippi, wind chills fell to between minus 10 and minus 15 degrees during the morning hours. After a morning low of 2 above zero, the actual high temperature at Cape Girardeau was only 15 degrees.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PAH wrote it up.
In most of southeast Missouri except the Mississippi River delta counties of Scott, New Madrid, and Mississippi, wind chills fell to between minus 10 and minus 15 degrees during the morning hours. After a morning low of 2 above zero, the actual high temperature at Cape Girardeau was only 15 degrees. Arctic high pressure centered over the northern Plains produced these dangerously cold wind chills.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jan 16, 2:35 AM CST, 25 minutes earlier.
Area Forecast Discussion
National Weather Service Paducah KY
235 AM CST Tue Jan 16 2018
.SHORT TERM...(Today through Thursday night)
Issued at 224 AM CST Tue Jan 16 2018
Ongoing Winter Storm with impressive snowfall accumulations across
the area will have to be extended this morning. The main thing we
see is top down saturation on the soundings continues especially
in the dendritic growth zone, and with nearly 20 to 1 ratios, just
a little qpf goes a long way after multiple hours of snowfall.
Expect another inchor two in our east and southeast, so based on
radar trends, we'll have to linger the warning there thru mid
morning. This was collaborated and will align well with our
neighbors.
In addition, the wind/arctic air mass will be producing wind
chills to Advisory criteria or very near it, over all but the
farthest southeastern counties. As a result, we will fill in the
hole, so to speak, and expand the Advisory southward. This was
collaborated and will likewise align better with our neighbors.
Another bone chilling night is on tap tonight, but by then surface
High pressure has extended its incoming grip and winds have begun
to relax. We did undercut guidance a little on temps, particularly
Lows, from the blended nos.
Temps do not actually rise above freezing again until Thursday.
Thursday will also offer the best chance/most sunshine, with the
surface High pressure anchored across the lower Mississippi river
valley, so the combined effect should help improve our
treacherous road conditions on that day in particular.
.LONG TERM...(Friday through Monday)
Issued at 224 AM CST Tue Jan 16 2018
Forecast confidence remains higher than average through much of the
long term owing to continued good agreement among forecast models.
A moderating trend will carry over into the weekend as southerly
flow strengthens between high pressure over the Southeast and
developing low pressure in the lee of the Rockies. In the upper
levels, a relatively flat flow pattern on Friday will become strong
southwesterly over the weekend in response to an approaching storm
system over the Plains. High temperatures should make 40 degrees on
Friday, then above 50 Saturday and Sunday. Temperatures may even
approach 60 by Sunday.
With an increase in low level moisture amidst a large scale warm
advection pattern, clouds should be plentiful over the weekend.
Substantial rain is not expected until Sunday, but forecast
soundings suggest the potential for some very light rain or even
drizzle by Saturday night. Rain chances peak Sunday afternoon into
Sunday night as large scale forcing for lift brings about better
moisture return ahead of the approaching low and cold front.
While this precipitation event is forecast to be all rain, it will
be warm enough that thunderstorms may become a factor. With such a
dynamic system and at least some marginal instability per model
MUCAPE projections, there is at least some concern for a QLCS type
event late Saturday afternoon and evening, especially in southeast
Missouri. As a result, we have added a slight chance mention of
thunder to the forecast in southeast Missouri Sunday afternoon and
evening. It is not clear as to how much instability will remain
further east, but models suggest it should diminish heading later
into the nighttime hours Sunday.
The precipitation should taper off from west to east across most of
the area late Sunday night, but a few showers could linger into
Monday morning over eastern sections. The good news is that the air
mass that follows will not be nearly as cold as what we've had of
late. In fact, guidance suggests temperatures should cool down to
just near normal early next week behind the front.
&&
.AVIATION...
Issued at 224 AM CST Tue Jan 16 2018
VFR conditions have returned to all terminals, although snow may
linger and potentially offer MVFR vsbys at KOWB for a few more
hours. Gusty northwest winds will continue, but should relax on
their gustiness as the day wears on. And while some clearing out
is possible during first half of the day, redeveloping low VFR to
potentially MVFR cigs could occur during the pm hours, with snow
flurries not out of the question, esp north.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Chill Advisory until 11 AM CST this morning for ILZ075>078-
080>094.
MO...Wind Chill Advisory until 11 AM CST this morning for MOZ076-086-
087-100-107>112-114.
Winter Storm Warning until 4 AM CST early this morning for
MOZ112-114.
IN...Wind Chill Advisory until 11 AM CST this morning for INZ081-082-
085>088.
KY...Wind Chill Advisory until 11 AM CST this morning for KYZ001>011-
013>016-018>020.
Winter Storm Warning until 9 AM CST this morning for KYZ001-002-
006-008-009-011>013-015>017-019>022.
Winter Storm Warning until 4 AM CST early this morning for
KYZ003>005-007-010.
&&Hazardous Weather Outlook National Weather Service Paducah KY 1107 PM CST Mon Jan 15 2018 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-161100- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 1107 PM CST Mon Jan 15 2018 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Tonight Snow will continue across southern portions of the region into the early morning hours, with storm totals of 4 to 9 inches. West Kentucky and far southern portions of southeast Missouri are in a Winter Storm Warning until 4 am. See the product for details. A Wind Chill Advisory is in effect for areas along and north of line from Perryville Missouri to Princeton and Calhoun Kentucky after midnight tonight. Wind chills from 10 below to 15 below zero are expected. Farther south across the region, wind chills will range from 5 below to 10 below zero. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Wind Chill Advisory will continue until 11 AM Tuesday for areas along and north of line from Perryville Missouri to Princeton and Calhoun Kentucky . Wind Chills from 10 below to 15 below zero are expected. Farther south across the region, wind chills will range from 5 below to 10 below zero. Wind chills will drop into the zero to 10 below zero range across the region Tuesday night into early Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. However, reports of snow accumulations would be very helpful through tonight.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1106 PM CST MON JAN 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HEAVY SNOW EAST PRAIRIE 36.78N 89.38W
01/15/2018 M12.0 INCH MISSISSIPPI MO TRAINED SPOTTER
SNOW HAS ENDED. MEASURED ONE FOOT SNOW DEPTH.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1112 PM CST MON JAN 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM SNOW BENTON 36.85N 88.36W
01/15/2018 M7.5 INCH MARSHALL KY TRAINED SPOTTER
MEASURED SNOWFALL FOR TODAY.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1145 PM CST MON JAN 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HEAVY SNOW WEST PADUCAH 37.08N 88.74W
01/15/2018 M8.1 INCH MCCRACKEN KY NWS EMPLOYEE
NWS OFFICE IN PADUCAH. MEASURED DAILY SNOWFALL TOTAL.
SNOW DEPTH ROUNDED TO 8 INCHES.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1239 AM CST TUE JAN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM SNOW LONE OAK 37.04N 88.67W
01/16/2018 M8.8 INCH MCCRACKEN KY TRAINED SPOTTER
MEASURED DAILY SNOWFALL FOR JAN 15
&&
SMITTYPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
1240 AM CST TUE JAN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM SNOW BELLE RIVE 38.23N 88.74W
01/15/2018 E1.2 INCH JEFFERSON IL PUBLIC
SNOWFALL TOTAL OF 1.25 INCHES FOR EVENT SO FAR.
0830 AM SNOW MCLEANSBORO 38.09N 88.53W
01/15/2018 E1.0 INCH HAMILTON IL PUBLIC
SNOW TOTAL SO FAR FROM THIS EVENT.
0845 AM SNOW 4 ENE MOUNT VERNON 38.34N 88.84W
01/15/2018 M1.8 INCH JEFFERSON IL TRAINED SPOTTER
SNOWFALL TOTAL SO FAR 1.5 MILES NORTHEAST OF MT VERNON
AIRPORT.
0851 AM SNOW 3 W EVANSVILLE 37.98N 87.60W
01/15/2018 E1.0 INCH VANDERBURGH IN PUBLIC
SNOW TOTAL SO FAR ON SOUTHWEST SIDE OF EVANSVILLE.
0900 AM SNOW 1 W MOUNT VERNON 38.32N 88.93W
01/15/2018 E2.0 INCH JEFFERSON IL PUBLIC
SNOWFALL TOTAL SO FAR ON WEST SIDE OF MOUNT VERNON
0915 AM SNOW FORT BRANCH 38.25N 87.57W
01/15/2018 E2.5 INCH GIBSON IN PUBLIC
SNOWFALL TOTAL SO FAR.
0935 AM SNOW MOUNT VERNON 37.94N 87.90W
01/15/2018 M2.0 INCH POSEY IN EMERGENCY MNGR
SNOWFALL TOTAL FROM THIS EVENT SO FAR.
0940 AM SNOW MARION 37.73N 88.94W
01/15/2018 E1.0 INCH WILLIAMSON IL PUBLIC
SNOWFALL TOTAL SO FAR. LIGHT SNOWING AT TIME OF REPORT.
1010 AM SNOW EVANSVILLE 37.98N 87.54W
01/15/2018 E1.5 INCH VANDERBURGH IN PUBLIC
SNOWFALL TOTAL SO FAR FROM DOWNTOWN AREA..
1010 AM SNOW 5 E WARE 37.45N 89.30W
01/15/2018 M0.6 INCH UNION IL PUBLIC
SNOWFALL TOTAL FROM EVENT SO FAR.
1030 AM SNOW ROUND KNOB 37.22N 88.73W
01/15/2018 M3.0 INCH MASSAC IL TRAINED SPOTTER
SNOWFALL TOTAL SO FAR. MODERATE SNOWING STILL.
1030 AM SNOW GALATIA 37.84N 88.61W
01/15/2018 E3.0 INCH SALINE IL PUBLIC
SNOWFALL TOTAL SO FAR.
1030 AM SNOW JACKSON 37.38N 89.65W
01/15/2018 M0.8 INCH CAPE GIRARDEAU MO PUBLIC
SNOWFALL TOTAL SO FAR. STILL SNOWING AT TIME OF REPORT.
1035 AM SNOW LA CENTER 37.07N 88.97W
01/15/2018 M1.0 INCH BALLARD KY TRAINED SPOTTER
SNOWFALL TOTAL SO FAR.
1115 AM SNOW ROSICLARE 37.42N 88.35W
01/15/2018 E2.5 INCH HARDIN IL PUBLIC
FACEBOOK REPORT OF 2 TO 3 INCHES SNOWFALL SO FAR.
1130 AM SNOW ZEIGLER 37.90N 89.05W
01/15/2018 E2.5 INCH FRANKLIN IL PUBLIC
REPORTED VIA FACEBOOK. EVENT TOTAL SO FAR.
1135 AM SNOW MARION 37.73N 88.94W
01/15/2018 M1.8 INCH WILLIAMSON IL BROADCAST MEDIA
MEASURED 1.75 INCHES IN MARION. LIGHT SNOW STILL FALLING.
1135 AM SNOW 2 SE DARMSTADT 38.07N 87.55W
01/15/2018 M2.9 INCH VANDERBURGH IN BROADCAST MEDIA
MEASURED 2.9 INCHES 3 MILES NORTHWEST OF EVANSVILLE
AIRPORT. SNOW DEPTH IS 7 INCHES.
1200 PM SNOW 2 W WEST PADUCAH 37.08N 88.78W
01/15/2018 M1.1 INCH MCCRACKEN KY OFFICIAL NWS OBS
6 HOURLY SNOWFALL AMOUNT MEASURED AT NWS OFFICE.EVENT
TOTAL SO FAR. SNOW DEPTH OF 3 INCHES. SNOWING AT
OBSERVATION TIME.
1200 PM SNOW 5 NNE EVANSVILLE 38.05N 87.51W
01/15/2018 M2.0 INCH VANDERBURGH IN CO-OP OBSERVER
6 HOURLY SNOWFALL OF 2 INCHES MEASURED AT EVANSVILLE
AIRPORT.
1210 PM SNOW HENDERSON 37.84N 87.58W
01/15/2018 M1.8 INCH HENDERSON KY BROADCAST MEDIA
SNOWFALL TOTAL SO FAR.
1220 PM SNOW SIKESTON 36.88N 89.58W
01/15/2018 E1.0 INCH SCOTT MO PUBLIC
SNOWFALL TOTAL SO FAR.
1220 PM SNOW ROUND KNOB 37.22N 88.73W
01/15/2018 M3.7 INCH MASSAC IL TRAINED SPOTTER
3.75 INCHES SNOWFALL TOTAL SO FAR. STILL SNOWING.
1230 PM SNOW MOUNT CARMEL 38.42N 87.77W
01/15/2018 E4.0 INCH WABASH IL PUBLIC
SNOWFALL TOTAL FOR EVENT SO FAR REPORTED VIA FACEBOOK.
1230 PM SNOW DU QUOIN 38.00N 89.24W
01/15/2018 E2.0 INCH PERRY IL PUBLIC
SNOWFALL TOTAL SO FAR REPORTED VIA FACEBOOK
1230 PM SNOW CUNNINGHAM 36.92N 88.91W
01/15/2018 E1.5 INCH CARLISLE KY PUBLIC
SNOWFALL TOTAL SO FAR REPORTED VIA TWITTER.
1245 PM SNOW 1 SW POPLAR BLUFF 36.75N 90.42W
01/15/2018 E1.5 INCH BUTLER MO PUBLIC
SNOWFALL TOTAL SO FAR REPORTED VIA FACEBOOK.
0130 PM SNOW DU QUOIN 38.00N 89.24W
01/15/2018 M2.0 INCH PERRY IL EMERGENCY MNGR
0145 PM SNOW 2 N ROCKCASTLE 36.93N 87.99W
01/15/2018 E1.0 INCH LYON KY PUBLIC
SNOWFALL TOTAL SO FAR REPORTED VIA FACEBOOK.
0150 PM SNOW DUDLEY 36.79N 90.09W
01/15/2018 M2.2 INCH STODDARD MO TRAINED SPOTTER
SNOWFALL TOTAL SO FAR. STILL SNOWING.
0150 PM SNOW SHAWNEETOWN 37.71N 88.17W
01/15/2018 E2.0 INCH GALLATIN IL PUBLIC
SNOWFALL TOTAL SO FAR REPORTED VIA FACEBOOK.
0200 PM SNOW SIKESTON 36.88N 89.58W
01/15/2018 E2.5 INCH SCOTT MO PUBLIC
SNOWFALL TOTAL SO FAR REPORTED VIA FACEBOOK.
0200 PM SNOW BLUFORD 38.33N 88.74W
01/15/2018 E3.0 INCH JEFFERSON IL PUBLIC
SNOWFALL TOTAL SO FAR REPORTED VIA FACEBOOK.
0205 PM SNOW DEXTER 36.79N 89.96W
01/15/2018 E2.6 INCH STODDARD MO PUBLIC
SNOWFALL TOTAL SO FAR REPORTED VIA TWITTER.
0215 PM SNOW MURRAY 36.61N 88.32W
01/15/2018 M0.5 INCH CALLOWAY KY CO-OP OBSERVER
NEW SNOWFALL. NOT STICKING TO ROADS SO FAR.
0215 PM SNOW HARVEY 36.81N 88.42W
01/15/2018 M1.5 INCH MARSHALL KY FIRE DEPT/RESCUE
NEW SNOWFALL REPORTED SO FAR AT INTERSECTION OF HWY 58
AND WADESBORO ROAD.
0310 PM SNOW 2 W EVANSVILLE 37.98N 87.58W
01/15/2018 E2.5 INCH VANDERBURGH IN PUBLIC
SNOWFALL TOTAL SO FAR VIA TWITTER.
0330 PM SNOW 1 W GRAND CHAIN 37.25N 89.04W
01/15/2018 E2.5 INCH PULASKI IL PUBLIC
SNOWFALL TOTAL SO FAR RELAYED VIA FACEBOOK.
0330 PM SNOW EVANSVILLE 37.98N 87.54W
01/15/2018 M1.9 INCH VANDERBURGH IN BROADCAST MEDIA
SNOWFALL REPORTED SO FAR AT TV STATION DOWNTOWN.
0330 PM SNOW HARDMONEY 36.94N 88.58W
01/15/2018 E1.5 INCH GRAVES KY PUBLIC
SNOWFALL TOTAL SO FAR RELAYED VIA TWITTER.
0345 PM SNOW POPLAR BLUFF 36.76N 90.41W
01/15/2018 M2.5 INCH BUTLER MO EMERGENCY MNGR
SNOWFALL TOTAL SO FAR.
0345 PM SNOW OAKLAND CITY 38.34N 87.35W
01/15/2018 M3.3 INCH GIBSON IN TRAINED SPOTTER
SNOWFALL TOTAL SO FAR.
0400 PM SNOW 2 W WEST PADUCAH 37.08N 88.78W
01/15/2018 M2.8 INCH MCCRACKEN KY OFFICIAL NWS OBS
SNOWFALL TOTAL AT NWS OFFICE SO FAR. STILL SNOWING
CURRENTLY. 1.7 INCHES SINCE NOON.
0400 PM SNOW PADUCAH 37.07N 88.64W
01/15/2018 M2.0 INCH MCCRACKEN KY NWS EMPLOYEE
2 INCHES OF NEW SNOWFALL REPORTED.
0417 PM SNOW MURRAY 36.61N 88.32W
01/15/2018 M1.5 INCH CALLOWAY KY TRAINED SPOTTER
ONE AND HALF INCH OF NEW SNOWFALL. NEW SNOW DEPTH IS NOW
7 INCHES.
0432 PM SNOW HOPKINSVILLE 36.85N 87.49W
01/15/2018 M1.3 INCH CHRISTIAN KY TRAINED SPOTTER
OVER ONE INCH OF NEW SNOWFALL IN HOPKINSVILLE. SNOW DEPTH
ESTIMATED 3 INCHES.
0435 PM SNOW EVANSVILLE 37.98N 87.54W
01/15/2018 M2.8 INCH VANDERBURGH IN TRAINED SPOTTER
2.8 INCHES OF NEW SNOWFALL MEASURED ON SOUTHEAST SIDE OF
EVANSVILLE.
0445 PM SNOW DEXTER 36.79N 89.96W
01/15/2018 M4.0 INCH STODDARD MO EMERGENCY MNGR
SNOWFALL TOTAL SO FAR.
0445 PM SNOW HENDERSON 37.84N 87.58W
01/15/2018 M3.0 INCH HENDERSON KY AMATEUR RADIO
MEASURED ON SOUTH SIDE OF TOWN. NEW SNOWFALL SO FAR.
0514 PM SNOW EDDYVILLE 37.08N 88.08W
01/15/2018 M2.6 INCH LYON KY TRAINED SPOTTER
NEW SNOWFALL ACCUMULATION.
0538 PM SNOW DIEHLSTADT 36.96N 89.43W
01/15/2018 M3.0 INCH SCOTT MO TRAINED SPOTTER
NEW SNOWFALL REPORTED.
0538 PM SNOW BERNIE 36.67N 89.97W
01/15/2018 M5.0 INCH STODDARD MO TRAINED SPOTTER
FIVE INCH SNOW DEPTH REPORTED.
0542 PM SNOW EAST PRAIRIE 36.78N 89.38W
01/15/2018 M7.0 INCH MISSISSIPPI MO TRAINED SPOTTER
MEASURED SNOW DEPTH.
0600 PM SNOW WEST PADUCAH 37.08N 88.74W
01/15/2018 M4.6 INCH MCCRACKEN KY NWS EMPLOYEE
MEASURED 4.6 INCHES OF NEW SNOWFALL SINCE MIDNIGHT. NEW
SNOW DEPTH IS 7 INCHES.
0600 PM SNOW EVANSVILLE 37.98N 87.54W
01/15/2018 M0.0 INCH VANDERBURGH IN TRAINED SPOTTER
AT THE REGIONAL AIRPORT. MEASURED 2.8 INCHES SNOWFALL
SINCE MIDNIGHT. 6 PM CENTRAL SNOW DEPTH 4 INCHES.
0610 PM SNOW 8 W FAIRDEALING 36.66N 90.76W
01/15/2018 M3.5 INCH RIPLEY MO TRAINED SPOTTER
0643 PM SNOW 2 N HOPKINSVILLE 36.88N 87.49W
01/15/2018 M2.5 INCH CHRISTIAN KY TRAINED SPOTTER
2.5 INCHES MEASURED NEW SNOW. NEW SNOW DEPTH IS 5.5
INCHES.
0645 PM SNOW ROCKPORT 37.88N 87.05W
01/15/2018 M4.0 INCH SPENCER IN TRAINED SPOTTER
MEASURED NEW SNOWFALL. SNOW DEPTH IS 7 INCHES.
0700 PM SNOW CALVERT CITY 37.03N 88.35W
01/15/2018 M3.5 INCH MARSHALL KY NWS EMPLOYEE
MEASURED NEW SNOWFALL SINCE MIDNIGHT.
0707 PM SNOW EAST PRAIRIE 36.78N 89.38W
01/15/2018 M7.0 INCH MISSISSIPPI MO PUBLIC
MEASURED SNOW DEPTH
0707 PM SNOW DEXTER 36.79N 89.96W
01/15/2018 M6.3 INCH STODDARD MO PUBLIC
MEASURED SNOW DEPTH
0727 PM SNOW OWENSBORO 37.76N 87.12W
01/15/2018 M5.0 INCH DAVIESS KY PUBLIC
MEASURED 5 INCH SNOW DEPTH.
0727 PM SNOW PALMA 36.96N 88.38W
01/15/2018 M6.0 INCH MARSHALL KY PUBLIC
MEASURED 6 INCH SNOW DEPTH.
0731 PM SNOW LONE OAK 37.04N 88.67W
01/15/2018 M5.0 INCH MCCRACKEN KY BROADCAST MEDIA
MEASURED 5 INCH SNOW DEPTH.
0742 PM SNOW DUDLEY 36.79N 90.09W
01/15/2018 M5.0 INCH STODDARD MO TRAINED SPOTTER
MEASURED 5 INCH SNOW DEPTH.
0744 PM SNOW FREEMONT 36.97N 88.61W
01/15/2018 M8.0 INCH MCCRACKEN KY PUBLIC
MEASURED 8 INCH SNOW DEPTH.
0744 PM SNOW METROPOLIS 37.15N 88.71W
01/15/2018 M4.5 INCH MASSAC IL NWS EMPLOYEE
MEASURED NEW SNOWFALL SINCE MIDNIGHT.
0827 PM SNOW LONE OAK 37.04N 88.67W
01/15/2018 E4.5 INCH MCCRACKEN KY NWS EMPLOYEE
ESTIMATED 4.5 INCH NEW SNOWFALL SINCE MIDNIGHT. MEASURED
8 INCH SNOW DEPTH.
0830 PM SNOW 4 NW EAST PRAIRIE 36.82N 89.44W
01/15/2018 M7.5 INCH MISSISSIPPI MO PUBLIC
MEASURED NEW SNOWFALL SINCE MIDNIGHT.
0846 PM SNOW EAST PRAIRIE 36.78N 89.38W
01/15/2018 M11.0 INCH MISSISSIPPI MO TRAINED SPOTTER
MEASURED SNOW DEPTH.
0850 PM SNOW 2 N HOPKINSVILLE 36.88N 87.49W
01/15/2018 M3.5 INCH CHRISTIAN KY TRAINED SPOTTER
MEASURED NEW SNOWFALL.
0900 PM SNOW WEST PADUCAH 37.08N 88.74W
01/15/2018 M6.1 INCH MCCRACKEN KY NWS EMPLOYEE
MEASURED NEW SNOWFALL TODAY AT THE NWS OFFICE. SNOW STILL
FALLING.
0904 PM SNOW 8 NE MURRAY 36.69N 88.21W
01/15/2018 M4.5 INCH CALLOWAY KY TRAINED SPOTTER
0919 PM SNOW ROUND KNOB 37.22N 88.73W
01/15/2018 M6.8 INCH MASSAC IL TRAINED SPOTTER
MEASURED NEW SNOWFALL SO FAR TODAY, SNOW STILL FALLING.
0939 PM SNOW HOWARDVILLE 36.57N 89.60W
01/15/2018 E6.0 INCH NEW MADRID MO PUBLIC
0940 PM SNOW 13 SSE EDDYVILLE 36.90N 87.99W
01/15/2018 M4.2 INCH TRIGG KY PUBLIC
1000 PM SNOW PADUCAH 37.07N 88.64W
01/15/2018 M5.3 INCH MCCRACKEN KY NWS EMPLOYEE
MEASURED DAILY NEW SNOWFALL. SNOW DEPTH 8 INCHES.
1000 PM SNOW CALVERT CITY 37.03N 88.35W
01/15/2018 M5.0 INCH MARSHALL KY NWS EMPLOYEE
NEW DAILY SNOWFALL MEASUREMENT. STILL SNOWING.
1014 PM SNOW MURRAY 36.61N 88.32W
01/15/2018 M4.0 INCH CALLOWAY KY TRAINED SPOTTER
MEASURED 4.0 INCHES NEW SNOWFALL FOR TODAY. NEW SNOW
DEPTH NOW 9 INCHES.
1051 PM SNOW EDDYVILLE 37.08N 88.08W
01/15/2018 M5.6 INCH LYON KY TRAINED SPOTTER
MEASURED NEW SNOWFALL FOR TODAY.
1100 PM SNOW BENTON 36.85N 88.36W
01/15/2018 M7.5 INCH MARSHALL KY TRAINED SPOTTER
MEASURED SNOWFALL FOR TODAY.
1105 PM HEAVY SNOW EAST PRAIRIE 36.78N 89.38W
01/15/2018 M12.0 INCH MISSISSIPPI MO TRAINED SPOTTER
SNOW HAS ENDED. MEASURED ONE FOOT SNOW DEPTH.
1145 PM HEAVY SNOW WEST PADUCAH 37.08N 88.74W
01/15/2018 M8.1 INCH MCCRACKEN KY NWS EMPLOYEE
NWS OFFICE IN PADUCAH. MEASURED DAILY SNOWFALL TOTAL.
SNOW DEPTH ROUNDED TO 8 INCHES.
1238 AM SNOW LONE OAK 37.04N 88.67W
01/16/2018 M8.8 INCH MCCRACKEN KY TRAINED SPOTTER
MEASURED DAILY SNOWFALL FOR JAN 15
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1247 AM CST TUE JAN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 AM SNOW HICKORY 36.82N 88.65W
01/16/2018 M7.3 INCH GRAVES KY TRAINED SPOTTER
MEASURED SNOWFALL FOR THE EVENT. SNOW DEPTH MEASURED 12
INCHES.
&&
SMITTYThe national radar mosaic for the moment the first event began.
8 cold/wind chill. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2018Every state in 2018This day in weather historyWarnings in Missouri, January 2018
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 729977, 729978, 729979, 729980, 729981, 729982, 729983, 729984.